Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Muscle tightness from lower back to neck. Taking perindropril for high BP and crestor for high cholesteror. Medicinal side effects?

muscle tightness from lower back up to my neck - especially in my neck area - have been to chiropractors since Dec12 and tried Osteo but am still experiencing no improvement - I have been doing the stretches recommended. I have been and still taking perindopril erbumine 8mg approx over 2 years for high blood pressure and was taking Crestor 10mg for cholestrol, the chiropractor mentioned that statin in Crestor or similar cholestral affects muscles, so I stopped using
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Of course perindopril has the side effect of muscle twitching, for that only you might be getting this back stiffness . I advise you to consult your doctor for considering this problem ask for a change of the drug.
I advise you to consult an orthopedic surgeon for diagnosis and treatment. a slight change in the vertibral column can have the effect on the back.
I also advise you some diet recommendations as avoid taking more of potato, other tubers, tomato, egg, chicken, and sea foods as these may tend to increase the pain.
Wishing for a quick and complete relief, and thanks for calling.
Answered: Wed, 6 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor